advertisement
Question
Posted by: shaky | 2008/06/09

Changing from paroxetine to cipramil

My doc has recently taken me off Aropax due to the fact that he is concerened about some of the potential side-effects and has put me on Cipramil (Cilift) instead.
I am battling. I am nauseous, have terrible headaches, the shakes, I can't sleep at night. It has been a week now since the change. Is this normal - should it resolve itself?
HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't understand. If he was concerned about POTENTIAL side-effects, why did he start you on it at all, rather than start and stop ? The situation you describe should resolve itself --- some of us are more sensitive to and more upset by, side-effects than others, and mild nausea and some odd headaches happen with many drugs of this family. But if things are not resolving, why not ask to be referred to a psychiatrist for a re-assessment and a discussion of a range of treatment options ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement